Conformal invariance and time decay for non linear wave equations. II
Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 3, pp. 263-276.
@article{AIHPA_1987__47_3_263_0,
     author = {Ginibre, J. and Velo, G.},
     title = {Conformal invariance and time decay for non linear wave equations. {II}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {263--276},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {3},
     year = {1987},
     zbl = {0644.35067},
     mrnumber = {921307},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1987__47_3_263_0/}
}
TY  - JOUR
AU  - Ginibre, J.
AU  - Velo, G.
TI  - Conformal invariance and time decay for non linear wave equations. II
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
DA  - 1987///
SP  - 263
EP  - 276
VL  - 47
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1987__47_3_263_0/
UR  - https://zbmath.org/?q=an%3A0644.35067
UR  - https://www.ams.org/mathscinet-getitem?mr=921307
LA  - en
ID  - AIHPA_1987__47_3_263_0
ER  - 
%0 Journal Article
%A Ginibre, J.
%A Velo, G.
%T Conformal invariance and time decay for non linear wave equations. II
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 263-276
%V 47
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1987__47_3_263_0
Ginibre, J.; Velo, G. Conformal invariance and time decay for non linear wave equations. II. Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 3, pp. 263-276. http://archive.numdam.org/item/AIHPA_1987__47_3_263_0/

[1] J. Bergh, J. Löfström, Interpolation spaces, Springer, Berlin, 1976. | MR | Zbl

[2] P. Brenner, Math. Z., t. 145, 1975, p. 251-254. | MR | Zbl

[3] J. Ginibre, G. Velo, Ann. I. H. P. (Phys. Théor.), t. 43, 1985, p. 399-442. | Numdam | MR | Zbl

[4] J. Ginibre, G. Velo, Ann. I. H. P. (Phys. Théor.), t. 47, 1987, p. 221-261, preceding paper. | Numdam | MR | Zbl

[5] L. Hörmander, The analysis of linear partial differential operators. I. Springer, Berlin, 1983. | MR | Zbl

[6] T. Kato, Ann. I. H. P. (Phys. Théor.), t. 46, 1987, p. 113-129. | Numdam | MR | Zbl

[7] H. Pecher, Math. Z., t. 150, 1976, p. 159-183. | MR | Zbl

[8] H. Triebel, Theory of function spaces, Birkhäuser, Basel, 1983. | MR | Zbl

[9] K. Yajima, Commun. Math. Phys., t. 110, 1987, p. 415-426. | MR | Zbl